# SDR AALA202111269909

- Difficulty date: November 4, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A812539
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SHIELD PANEL SLIP IN AFT CARGO AT STA 767 AND RBL 25, MEASURING L=1.0 IN, W=1.0 IN, D=0.041 IN. REPLACED CLIP WITH NEW IAW DRAWING 146A0081 AND AARD 51-00-05.
